# SDR SWAA2023110103608

- Difficulty date: September 25, 2023
- Submitted: November 1, 2023
- Operation: Air carrier
- Aircraft: N8305E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36683
- Aircraft time: 37,944 hours, 17,309 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Access Panel
- Part number: UNKNOWN
- Condition: Elongated
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL STAB. LOWER T/E ACCESS PANEL # 343DB HAS ELONGATED HOLES<[01] PPLIED PERMANENT REPAIR ON DAMAGE AREA ON R/H HORIZONTAL STAB. LOWER T/E ACCESS PANEL # 343DB AS MARKED AS PER B737 SRM 55-10-01-2R-9; B737 SRM 51-70-04-2R-9 PARAG (4-D-M) AND B737 SRM 51-70-04-2R-0 PARAG (4-L-M-N). MATERIAL USED PO#1791128 AND PO# 1738579; EQUIPMENT USED TEMPERATURE CONTROL ID160354 DUE DATE 02-16-24; VACUUM GAGE ID 173239 DUE DATE 02-23-24.;[02] VERIFIED ALL STEPS
